Show simple item record

dc.contributor.author Huck, Wayne
dc.date.accessioned 2009-05-24T06:39:56Z
dc.date.available 2009-05-24T06:39:56Z
dc.date.issued 1989
dc.identifier.citation Huck, Wayne. "An Exploration of Linear Algebraic Models of Musical Spaces." Indiana Theory Revew 10 (1989): 51-63. en
dc.identifier.uri http://hdl.handle.net/2022/3534
dc.publisher Indiana University Graduate Theory Association en
dc.relation.ispartofseries Volume 10 en
dc.title An Exploration of Linear Algebraic Models of Musical Spaces en


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search IUScholarWorks


Advanced Search

Browse

My Account

Statistics